# SDR REXA2020072000604

- Difficulty date: July 19, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 26,823 hours, 18,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 152401
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT WAKE UP,  NOTED 2 EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED THE NR 2 BATTERY PACK IAW AMM 33-51-17, OPS CHECKED GOOD.
